Postmenopausal using bioidentical hormones some bleeding
I am postmenopausal, 56, and use the estrogen lozenge and progesterone cream together. The lozenge needs to be refrigerated but the cream does not. I use to use the cream for both but changed because my symptoms did not get any better. One day during this past week I forgot to use the prog. cream one night. Now 3 days later, I am spotting.
Early Nov. I was on vacation and could not take the lozenge with me (no refrigeration), so I used the previous estrog cream I had but just upped the dose. Wrong! The lozenge is a lower dose, so I screwed things up and started bleeding and having a heavy period like years ago! My compound pharmacist said to stop taking all of it until the bleeding stopped. I bled for over 2 weeks! Then I resumed at my normal doses, but now this happened (see above - different type of scenerio)
Has anyone experienced this? I guess I will just stop it again; then resume when I stop bleeding/spotting. It appears I can never "forget" even one dose! Bummer! Any comments are greatly appreciated!!